# SDR DALA2025110308028

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 116,511 hours, 17,631 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Coaming
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON CRACK ON INBOARD SIDE OF PYLON COMING FROM AFT UPPER CORNER OF PYLON ACCESS PANEL 416BR. CORRECTIVE ACTION: REPAIRED PER ER/A 628915-14. (1279528)
